# SDR 08FDEA00976

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2735
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON LT WING INBD FLAP UPPER SKIN FOUND 2 EA DENTS:  1) UPPER 1 INCH BY 1 INCH DEEP .074 INCH 2) LWR 2 INCH BY 1.50 INCH DEEP .050 INCH.  REPAIRED SKIN IAW SRM 57-10-00 VOL I FIG 65.
